2-dimensionale Singularitäten und Differentialformen.

Friedrich W. Knöller

Mathematische Annalen (1973)

  • Volume: 206, page 205-214
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Knöller, Friedrich W.. "2-dimensionale Singularitäten und Differentialformen.." Mathematische Annalen 206 (1973): 205-214. <http://eudml.org/doc/162515>.

author = {Knöller, Friedrich W.},
journal = {Mathematische Annalen},
pages = {205-214},
title = {2-dimensionale Singularitäten und Differentialformen.},
url = {http://eudml.org/doc/162515},
volume = {206},
year = {1973},

AU - Knöller, Friedrich W.
TI - 2-dimensionale Singularitäten und Differentialformen.
JO - Mathematische Annalen
PY - 1973
VL - 206
SP - 205
EP - 214
UR - http://eudml.org/doc/162515
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.